# SDR UPS00234479

- Difficulty date: October 31, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 5 KRUEGER FLAP INNER SKIN CRACKED JUST I/B OF ACTUATOR X2.  CRACK STOP DRILLED IAW SRM 51-10-1.  HFEC C/O IAW B727 NDTM PT.6 51-0 0-00 FIG 4.  CRACK FOUND TO BE CONTAINED WITHIN STOP DRILL HOLE.  REPAIR C/O IAW EO B727-5750-3082.
